Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Can't Get High

Discussion in 'Apprentice Marijuana Consumption' started by BackwardsMaker, Jun 9, 2009.

  1. Well, almost. I can get a little high, but not very much and it lasts only a few minutes at the most. I used to smoke all the time, and I could get high pretty easily. A couple bowls and I was there. Then there was about an 8 month hiatus, and then I started smoking again. I started smoking some really shitty stuff, and obviously that had virtually no effect. After that, I tried some better stuff, but it still had very little effect. Just the other day, I bought some really good stuff, and still very little effect. What the fuck?

    One possible explanation is that the medication that I'm on is preventing me from getting high - is there any kind of prescription drug that can prevent you from getting high? If so, I've never heard of it. Another explanation is that I've gained a very high tolerance, which doesn't make sense to me - shouldn't taking an 8 month hiatus make me super IN-tolerant? I guess it's also possible that I'm not inhaling right, but I seriously doubt that since I solved that problem the first time I got high. Any ideas?
     
  2. milk a bong and clear it, repack and repat until your eyes are red.
     
  3. what meds are you on?
     
  4. Oh yeah, I forgot. The other possibility is that I might not be smoking enough. Unfortunately I don't have a bong, but tomorrow I was gonna try to smoke like 5 bowls and see if that gets me high.
     
  5. use something so that you know your inhaling smoke, and alot of it. or make sure when you exhale its a shitload of smoke, but if you feel lightheaded thats not being high thats lack of oxygen, dont hold in your hits too long
     

  6. I'd rather not say, but I don't think it matters anyway.
     
  7. maker reason i ask is if they have u on several meds. combined can decrease the ability to get high. only reason i ask is im a nurse, just curious to help ur situation out

    (hugs)
     
  8. Yes, I am on several medications. 3 for psychological reasons, and one for hypothyroidism.
     
  9. How do you know it is actually good weed?
     
  10. Well, for one thing it looks and smells really good, and for another thing my friend tried it and he said it's really good.
     
  11. could be the meds idk. try holding in the smoke longer.
     
  12. I've seen many people take huge rips and only exhale a tiny bit of smoke, aka "ghost hit", because they kept the smoke in their lungs for an absurdly long amount of time
     
  13. i call it zeroing hits, but thats after smoking a while you usually learn how to do that.
     
  14. it seems to me it might be the hypothyroidism medication, it does have a tendency to block your receptors from getting that buzzed feeling.

    even if you continue your medication, try Blueberry or strawberry Kush. it should give you a high effect
     
  15. Interesting. What makes you think that my thyroid medicine might be causing this? Also, if I were to quit taking it, how long do you think it would take before I would be able to get high again?
     
  16. My friend has thyroid problems, she is on medication as well.
    She can get high, but when she started smoking she got sick and waay too high waaay too easily.
     
  17. keep inhaling cannabis smoke untill you cant stand up. usually that should work.

    that or shoot up some meth.

    kidding :smoking::D
     

  18. it depends on what medication, im just going by what i know
    being that you have a thyroid disorder,it can make you aggitated
    and hyper. it mostly depends if youre on a beta-blocker.
    if you are on that, it can lead to angina attacks or worse cases
    if you are on a beta-blocker and want to smoke, its best to call
    your physician and tell him that you dont do so good on betas.
    he'll change your prescription

    are you on a beta?


    it depends on the dosage to figure our how long before you can get high again
     
  19. It depends on the kind of drug. Ampethetamines usually clear out in 2-3, while others can take longer. wiki your drug. It should have in-depth information on the right panel about it's half-life and the time it takes to clear out of your system.
     
  20. Yo some meds can do weird shit to weed. I'm on lexapro and about to be put on meds for low thyroid. Lexpro is fine. Tetracyline, the anti biotic, just makes weed suck balls. So I am assuming it is entirely possible your meds are doing something.
     

Share This Page